HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1595
Title: On the fix-points of composite meromorphic functions and generalizations
Authors: Yang, Chung-Chun
Zheng, Jian-Hua
Keywords: Meromorphic functions
Fix-points
Zeros
Issue Date: 1997
Citation: Journal d'analyse mathématique, v. 72, 1997, p. 311-312
Abstract: Correction to the paper published in Journal d'analyse mathématique 68 (1996).
Rights: © 1997 The Magnes Press, The Hebrew University, Jerusalem. Reproduced with permission.
URI: http://hdl.handle.net/1783.1/1595
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
correction.pdf89KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.